Publications



PublicationsPreprints

  |  2000  |  2001  |  2002  |  2003  |  2004  |  2005  |  2006  |  2007  |  2008  |  2009  |  2010  |  2011  |  2012  |  2013  |  2014  |  2015  |  2016  |  2017
  |  2018  |  2019  |  2020  |


  • A. Campillo, F. Delgado, S.M. Gusein-Zade
    Are algebraic links in the Poincaré sphere determined by their Alexander polynomials? Mathemathische Zeitschrift, Vol. 294, pp. 593-613 (2020). 
  • I. Cascudo, J.S. Gundersen, D. Ruano
    Squares of Matrix-product Codes. Finite Fields and their Applications. Volume 62, 101606 (2020) 
  • J.D. Díaz-Ramírez, J.I. García-García, A. Sánchez-R.-Navarro, A. Vigneron-Tenorio
    A geometrical characterization of proportionally modular affine semigroups. Results in Mathematics 75, 99 (2020). DOI: 10.1007/s00025-020-01230-3 
  • Carlos Galindo, Fernando Hernando, Ryutaroh Matsumoto, Diego Ruano
    Asymmetric entanglement-assisted quantum error-correcting codes and BCH codes. IEEE Access. To appear
  • Carlos Galindo, Francisco Monserrat, Carlos J. Moreno-Ávila
    Non-positive and negative at infinity divisorial valuations of Hirzebruch surfaces. Rev. Mat. Complut. doi:10.1007/s13163-019-00319-w
  • Carlos Galindo, Francisco Monserrat, Carlos J. Moreno-Ávila
    Newton-Okounkov bodies of exceptional curve valuations. Rev. Mat. Iberoam. To appear
  • J.I. García-García, D. Marín-Aragón, A. Vigneron-Tenorio
    García-García JI, Marín-Aragón D, Vigneron-Tenorio A. Union of Sets of Lengths of Numerical Semigroups. Mathematics. 2020; 8(10):1789. arXiv:1906.01266 [math.AC] 
  • J.I. García-García, I. Ojeda, J.C. Rosales, Vigneron-Tenorio, A.
    On pseudo-Frobenius elements of submonoids of Nd. Collectanea Mathematica 71(1), 189-204 (2020). 
  • J. Ignacio García-García, Ignacio Ojeda, José Carlos Rosales, Alberto Vignerón-Tenorio
    On pseudo-Frobenius elements of submonoids of Nd. Collectanea Mathematica 71 (2020), 189-204 
  • Juan Ignacio García-García, Alfredo Sánchez-R.-Navarro, Alberto Vigneron-Tenorio
    Multiple convex body semigroups and Buchsbaum rings. Journal of Commutative Algebra volume 12, nº 3 309-318 (2020). arXiv:1402.2597 [math.AC] 
  • L. Katthän, J.J. Moyano-Fernández, J. Uliczka
    Which series are Hilbert series of graded modules over polynomial rings?. Mathematische Nachrichten 293 (1), 129-146 
  • Alberto Navarro, José Navarro, Ignacio Ojeda
    Commutative monoids and their corresponding affine k-schemes. Semigroup Forum (accepted)